| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of juep1400 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the nurse noted that the plastic locking apparatus appeared to be separating from the adhesive strip when inspecting the dressing, a second device was required.Customer reported patient injury and medical intervention was required.It was further reported that the device migrated out of position and additional diagnostic testing was required to ensure the catheter could still be used.